# SDR SWAA013363

- Difficulty date: December 20, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 12,822 hours, 8,032 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bearing
- Part number: 141A76502
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND NOSE LANDING GEAR ACTUATOR UPPER ATTACH FITTING BEARING MIGRATED.  REPAIRED PER SWA RA  1-732-0075.
